International Journal of Management and Applied Science (IJMAS)
current issues
Volume-4,Issue-10  ( Oct, 2018 )
Past issues
  1. Volume-4,Issue-10  ( Oct, 2018 )
  2. Volume-4,Issue-9  ( Sep, 2018 )
  3. Volume-4,Issue-8  ( Aug, 2018 )
  4. Volume-4,Issue-7  ( Jul, 2018 )
  5. Volume-4,Issue-6  ( Jun, 2018 )
  6. Volume-4,Issue-5  ( May, 2018 )
  7. Volume-4,Issue-4  ( Apr, 2018 )
  8. Volume-4,Issue-3  ( Mar, 2018 )
  9. Volume-4,Issue-2  ( Feb, 2018 )
  10. Volume-4,Issue-1  ( Jan, 2018 )

Statistics report
Dec. 2018
Submitted Papers : 80
Accepted Papers : 10
Rejected Papers : 70
Acc. Perc : 12%
Issue Published : 56
Paper Published : 3413
No. of Authors : 7039
  Journal Paper




Paper Title :
Applications of Stochastic Differential Equation and Bayesian Analysis on Software Reliability Growth Models

Author :Chih-Chiang Fang, Chung-Chun Hung, Min-Te Li

Article Citation :Chih-Chiang Fang ,Chung-Chun Hung ,Min-Te Li , (2018 ) " Applications of Stochastic Differential Equation and Bayesian Analysis on Software Reliability Growth Models " , International Journal of Management and Applied Science (IJMAS) , pp. 51-55, Volume-4,Issue-8

Abstract : Software reliability engineering is critical for software industry since it can provide useful information for software developers and testing staff during the testing phase. In recent years, several software reliability growth models (SRGMs) help software industries to develop such software which is error free and reliable. Moreover, most of SRGMs were developed based on the assumption of non homogeneous Poisson process (NHPP) since it can explain the phenomenon of software reliability growth in statistical analysis during debugging phase. However, the issues of accurately estimating SRGMs’ confidence intervals and dealing with models’ parameters under insufficient historical data will be a challenge to software managers. Accordingly, in this study, the two theoretical models will be proposed to extend the applications of SRGMs in order to refine the decision quality of software release. Stochastic differential equation and Bayesian decision analysis will be applied to Ohba’s inflection S-shaped model for demonstrating the proposed models. Index Terms - Software reliability; confidence intervals; stochastic differential equations; Bayesian analysis; Non-homogeneous Poisson process

Type : Research paper

Indexed : Google Scholar


Copyright: © Institute of Research and Journals

| PDF |
Viewed - 16
| Published on 2018-10-29
   
   
IRAJ Other Journals
IJMAS updates
IJMAS -THANK YOU ALL FOR CONTRIBUTING YOUR PAPER TO IJMAS DECEMBER ISSUE.ALL AUTHORS ARE REQUESTED TO GET THEIR HARD COPY NOW.
The Conference World

JOURNAL SUPPORTED BY